# SDR IPXA2017062718668

- Difficulty date: June 9, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Angle
- Part number: ARC047241
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING T/E VERTICAL SUPPORT TEE ANGLE IS CRACKED AT  XORS 433.  REMOVED, FABRICATED AND REPLACED THE SUPPORT ANGLE IAW DWG ARC0472, AND SRM 51-33-01.
